# SDR V0XD20171006001

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR THRESHOLD MOUNTING ANGLE CORRODED OUT OF LIMITS.   REPLACED THRESHOLD MOUNTING ANGLE IAW SRM 51-42-21, 53-21-23, 51-42-06, 51-21-06, 51-25-21,  AND 51-40-11.
